# SDR SWAA2020072297131

- Difficulty date: June 24, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB,  INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 TO 328,  RBL 31 IN THE FWD GALLEY AND LAVATORY.   REPLACED THE WEB-INTERCOSTAL IAW SRM 51-10-02, ITEM 9, AND DRAWING 141A5410 REV A, AND SRM 51-40-02.
